MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA HO NC SIZE 8; PROSTHETIC, HIP

ZIMMER BIOMET, INC. AVENIR CMPL HA HO NC SIZE 8; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a total hip arthroplasty, the patient suffered an intraoperative fracture of the femur.The fracture occurred during impaction of the stem and was visible on fluoroscopy.Calcar remained intact.3 cerclage wires were placed, and all implants remain implanted.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
Cmp-0898901 d10: 00877503602 item name: biolox⮠delta, ceramic femoral head, m, 㸠36/0, taper: 12/14.Lot #: 315686101000706.Item name: g7 shell 58 bone master.Lot #: 749263830103607.Item name: g7 vit e neutral lnr 36mm g.Lot #: 65741105.Unknown cerclage wires x3.G2: foreign: belgium.The device will not be returned for analysis as device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 g3 g6 h2 h3 h6 proposed component code: mechanical (g04)- stem h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left tha with possible early linear fracture in the medullary space at the tip of the femoral stem on the 6 weeks postop film with further progression on the intraoperative fluoro.This complaint was confirmed based on the provided x-rays.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
AVENIR CMPL HA HO NC SIZE 8
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17878269
Report Number0001822565-2023-02712
Device Sequence Number7695552
Product Code LZO
UDI-Device Identifier00889024508835
UDI-Public(01)00889024508835(17)260615(10)3070257
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Model NumberN/A
Device Catalogue Number574102080
Device Lot Number3070257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose